# SDR DALA1139893747

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 33,644 hours, 12,811 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ALL FOUR LUGS OF ATTACH POINTS FOR FORWARD TRUNNION BEARING ASSEMBLY FOR BOTH LEFT AND RIGHT MLG ALL EIGHT LUGS WERE REPAIRED PER SRM 57-20-90 PER EA 12-487906-12 REV ORIGINAL OPN 0301 AND OPN 0601.
